# SDR HNAA2023121900482

- Difficulty date: November 4, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E007138 NO REPAIR INFO FOUND FOR LH ELEVATOR LE LOWER SKIN DOUBLER REPAIR AT FAILSAFE ROD CUTOUT.  RE-ACCOMPLISHED REPAIR OF THE LH ELEVATOR LOWER SKIN AT THE LEADING EDGE FAIL SAFE ROD CUTOUT IAW EMB-145 SRM 55-20-01 AND EO1-55-23-0409
